Header

UZH-Logo

Maintenance Infos

Severe cutaneous adverse reactions: acute generalized exanthematous pustulosis, toxic epidermal necrolysis and Stevens-Johnson syndrome


Harr, T; French, L E (2010). Severe cutaneous adverse reactions: acute generalized exanthematous pustulosis, toxic epidermal necrolysis and Stevens-Johnson syndrome. The Medical Clinics of North America, 94(4):727-742.

Abstract

Most drug hypersensitivity reactions show skin symptoms. The most severe cutaneous manifestations include pustular and bullous skin eruptions. These 2 manifestations can lead to acute generalized exanthematous pustulosis or Stevens-Johnson syndrome and toxic epidermal necrolysis. These complications are rare, but should be known to any doctor prescribing drugs because they are life threatening and early stoppage of treatment is mandatory.

Abstract

Most drug hypersensitivity reactions show skin symptoms. The most severe cutaneous manifestations include pustular and bullous skin eruptions. These 2 manifestations can lead to acute generalized exanthematous pustulosis or Stevens-Johnson syndrome and toxic epidermal necrolysis. These complications are rare, but should be known to any doctor prescribing drugs because they are life threatening and early stoppage of treatment is mandatory.

Statistics

Citations

15 citations in Web of Science®
32 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 04 Feb 2011
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:04 Faculty of Medicine > University Hospital Zurich > Dermatology Clinic
Dewey Decimal Classification:610 Medicine & health
Language:English
Date:2010
Deposited On:04 Feb 2011 14:33
Last Modified:07 Dec 2017 06:57
Publisher:W.B. Saunders
ISSN:0025-7125
Publisher DOI:https://doi.org/10.1016/j.mcna.2010.04.004
PubMed ID:20609860

Download